Metabolic abnormalities associated with atypical antipsychotics: a case report and alert.
Аннотация
We report a case of a 29-year-old man with schizoaffective disorder in which diabetes mellitus and hypertriglyceridemia developed with quetiapine (Seroquels). We reviewed the literature on the relationship between antipsychotic therapy and development of metabolic disorders and found serious concerns. This case demonstrates the importance of a careful monitoring of glucose and other metabolic parameters in patients receiving atypical antipsychotics.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.